# SDR HALA2011072800337

- Difficulty date: July 28, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N592HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33468
- Aircraft time: 32,015 hours, 6,042 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MID GALLEY FLOOR EMERGENCY LIGHT STRIP INOP.  R & R MID GALLEY FLOOR EMERGENCY LIGHTING STRIP IAW MM 33-51-10, OPS CHECK GOOD.
